How To Get Rid Of Hiccups Due To Dexamethasone Allergy?

Illustration of How To Get Rid Of Hiccups Due To Dexamethasone Allergy?
Illustration: How To Get Rid Of Hiccups Due To Dexamethasone Allergy? monitor.co.ug

How to get rid of hiccups due to the allergy to the drug Dexamethasone, what should I do? And what medicine?

1 Answer:

Hello Rima, thank you for asking HealthReplies.com.

Before me, Dr. Rio will try to answer your question.

Hypersensitivity or allergic reaction is an excessive reaction of the body's immune system to a certain substance / object, and does not occur in everyone. Symptoms of allergies themselves are rashes on the skin, itching, sneezing, sneezing, runny nose, and shortness of breath. Hiccups are not allergy symptoms.

Dexamethasone itself is a corticosteroid class of drugs, this drug has a function to overcome inflammation, allergic reactions, and and autoimmune diseases. However, some cases of dexamethasone allergy, but a few cases. In the use of this drug should use a recommendation from a doctor, because long-term use that is not controlled can actually cause other diseases. Some articles say that the use of dexa in long periods of time can cause hiccups.

Hiccups or singultus are contractions in the diaphragm that are sudden and unintentional, causing discomfort. Hiccups are very common, usually occurs for a few seconds or minutes (temporary) and 48 hours (prolonged).

Prolonged hiccups are usually based on several things, namely:

 Gastritis, peptic ulcers, inflammation of the digestive tract. intestinal obstruction, or inflammation of the liver. Disorders of the central nervous system. Stroke bleeding, inflammation and brain infections, brain tumors. Infection of the lungs (pulmonary TB infection, pneumonia). Mental disorders, such as anorexia and schizophrenia. The use of certain drugs such as: sedatives (diazepam), chemotherapy drugs, Methyldopa, and Dexamethasone. If the hiccups last more than 24 hours, immediately consult your doctor to get a certain treatment. Right now what you can do is:

 Be careful using drugs with corticosteroid groups, it must be with a doctor's recommendation. Try to reduce the symptoms of your hiccups, such as by drinking warm water, holding your breath, taking a deep breath, etc. Enough rest. and eat nutritious food and drinks. A few answers from me, hopefully it helps.

Thank you good luck always :)

: by

Related Question

Feeling Hated By Everyone, Feeling Sensitive And Lacking In Socializing?

Feeling Hated By Everyone, Feeling Sensitive And Lacking In Socializing?

(1 year ago)

Hello! Previously I was confused who was right to tell this. Finally I found this website, I’m happy. I am a woman, a woman not far from the name of feelings and sensitivity,... Read more

Shortness Of Breath Accompanied By A Pounding Heart After Receiving Gastric Drug Injection?

Shortness Of Breath Accompanied By A Pounding Heart After Receiving Gastric Drug Injection?

(7 months ago)

Night, I want to ask …. first around the month of February I had a stomachache and went to ugd … after that I got an injection of gastric medicine … after the inj... Read more

Chest X-ray Examination Results?

Chest X-ray Examination Results?

(1 year ago)

Hello doctor, I want to ask, so my mother has just been in rongsen and wants to know some of the medical languages ​​that are in the result, namely normal and diaphragmatic cor... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *